# SDR 99ZZZM218

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826CR
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1141
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Not Removed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEPARTED MBJ, NOSE GEAR WOULD NOT RETRACT.  DUMPED APPROX 40,000 LBS OF FUEL AND LANDED WITHOUT FURTHER INCIDENT.  AT RETURN TO MBJ, NOSE GEAR DOWNLOCK PIN WAS FOUND INSTALLED.  REMOVED PIN AND RETURN AIRCRAFT TO SERVICE.  (M)
